# SDR IPXA10559827

- Difficulty date: April 30, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, NR1 ENGINE NACELLE STRUT AFT FAIRING, RT SIDE CHANNEL IS GOUGED AT FWD LWR END. NAC STA206 COMMON TO ACCESS PANEL NR 435AR FWD LWR CORNER.  REMOVED DAMAGE FROM CHORD IAW UPS EO B757-5450-37704-A.
